# SDR HEEA076946

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,521 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7655002005101
- Part serial: 0002
- Condition: Malfunctioned
- Location: Search Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT MOVE UP OR DOWN. REPLACED WITH SERVICEABLE PART.
